# SDR SWAA022759

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 26,800 hours, 23,424 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: 65C268391134
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CRUISE, NR 2 ENGINE HYDRAULIC PUMP LOW PRESS LIGHT ILLUMINATED, QUANTITY DECREASED TO 1/4.  REMOVED AND REPLACED B-SYSTEM HYDRAULIC LINE AT ACOUSTIC FILTER TO PRESS MODULE PER MM.
